MathSciNet Relay Station
MathSciNet bibliographic data
MR1012680 (90g:41036) 41A46
Heinrich, Stefan On the relation between linear $n$-widths and approximation numbers. J. Approx. Theory 58 (1989), no. 3, 315–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement